# SDR CALA2015122301017

- Difficulty date: December 22, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 45,190 hours, 14,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GATE AGENT REPORTED DENT ON FUSELAGE SKIN AT APPROX STATION 640 AT STRINGER 17L, LEFT SIDE JUST FWD OF L2 DOOR.  DENT MEASURED 3" W X 5" L X .090 DEPTH IAW ESC-151219-852-1A, COMPLIED WITH STEPS 1 - 6.  REPAIRED DAMAGE AT STATION 640, STRINGER 17L IAW ECRA 5331-02067.  SEE ATTACHED 44.0008 FOR ALL WORK PERFORMED.  REF LP 8597113 FOR DIP INITIATED.
